# SDR C2XA04SH407

- Difficulty date: July 2, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145ER
- Aircraft serial: 145011
- Aircraft time: 15,249 hours, 12,861 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 14525181017
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE SHEAR TIE WAS FOUND TO BE CRACKED AT FRAME 68 AND STRINGERS 6R-7R.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SHEAR TIE IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
